Vol. 40, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Disjoint maximal invariant subspaces

Malcolm Jay Sherman

Vol. 40 (1972), No. 2, 373–374
Abstract

THEOREM. If there exists a maximal invariant subspace of H2 not of codimension 1, then there exists an uncountable family {ℳα} of maximal invariant subspaces such that α ∩ℳβ = (0) if αβ.

Mathematical Subject Classification 2000
Primary: 47A15
Milestones
Received: 22 July 1970
Published: 1 February 1972
Authors
Malcolm Jay Sherman